Optimally partitioning soil transects

A - Papers appearing in refereed journals

Webster, R. 1978. Optimally partitioning soil transects. Journal of Soil Science. 29 (3), pp. 388-402.

AuthorsWebster, R.
KeywordsSoil Science
Year of Publication1978
JournalJournal of Soil Science
Journal citation29 (3), pp. 388-402
Digital Object Identifier (DOI)doi:10.1111/j.1365-2389.1978.tb00789.x
Open accessPublished as non-open access
ISSN00224588
PublisherWiley

Permalink - https://repository.rothamsted.ac.uk/item/8vx51/optimally-partitioning-soil-transects

3 total views
0 total downloads
0 views this month
0 downloads this month